Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/219205
Authors: 
Choutri, Salah Eddine
Hamidou, Tembine
Year of Publication: 
2018
Citation: 
[Journal:] Games [ISSN:] 2073-4336 [Volume:] 9 [Year:] 2018 [Issue:] 4 [Pages:] 1-24
Abstract: 
We derive sufficient and necessary optimality conditions in terms of a stochastic maximum principle (SMP) for controls associated with cost functionals of mean-field type, under dynamics driven by a class of Markov chains of mean-field type which are pure jump processes obtained as solutions of a well-posed martingale problem. As an illustration, we apply the result to generic examples of control problems as well as some applications.
Subjects: 
mean-field
nonlinear Markov chain
backward SDEs
optimal control
stochastic maximum principle
Persistent Identifier of the first edition: 
Creative Commons License: 
https://creativecommons.org/licenses/by/4.0/
Document Type: 
Article
Appears in Collections:

Files in This Item:
File
Size





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.